EconPapers    
Economics at your fingertips  
 

Panel data methods for fractional response variables with an application to test pass rates

Leslie Papke () and Jeffrey Wooldridge ()

Journal of Econometrics, 2008, vol. 145, issue 1-2, 121-133

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (320) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(08)00050-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:145:y:2008:i:1-2:p:121-133

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-08
Handle: RePEc:eee:econom:v:145:y:2008:i:1-2:p:121-133